# SDR DALA2015011900378

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 33,043 hours, 15,714 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WEAR ON FWD MLG DOOR FITTING LT LOCATED ON MLG BAY. REPLACED FWD FITTING MLG DOOR ATTACHMENT LT SIDE LOCATED ON MLG BAY,  SRM 51-72-11 AND DWGS N. D53370600 AND D53370622.
